# SDR DALA2023022701434

- Difficulty date: February 25, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N948DJ
- Make and model: Boeing 737-9
- Aircraft serial: 38732
- Aircraft time: 31,314 hours, 10,289 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2644833) DURING INSPECTION FOUND CORROSION WEB - INTERCOSTAL BTW BS 747 AND BS 767 RBL 25.2 AFT CARGO C. REPLACED WEB - INTERCOSTAL AND FASTENER BTW BS 747 AND BS 767 RBL 25.2 AFT CARGO COMPARTMENT AS PER B737-900 SRM 51-40-02-0G,B737-900 SRM 51-10-02-0G AND ITEM 9 AND DWG 146A7500.
